Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On local Khintchine inequalities for spaces of exponential integrability


Author: Javier Carrillo-Alanís
Journal: Proc. Amer. Math. Soc. 139 (2011), 2753-2757
MSC (2010): Primary 46E30, 42C10
Published electronically: February 1, 2011
MathSciNet review: 2801616
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a local version of the Khintchine inequality for the spaces $ {\mathrm{Exp} } L^p([0,1])$ of functions having $ p$-th exponential integrability, for $ 1 \leq p \leq 2$. The result also holds for the lacunary Walsh series.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46E30, 42C10

Retrieve articles in all journals with MSC (2010): 46E30, 42C10


Additional Information

Javier Carrillo-Alanís
Affiliation: Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Sevilla, Apdo. 1160, Sevilla, 41080, Spain
Email: fcarrillo@us.es

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10890-6
PII: S 0002-9939(2011)10890-6
Keywords: Rademacher functions, rearrangement invariant spaces
Received by editor(s): July 13, 2010
Published electronically: February 1, 2011
Additional Notes: Partially supported by D.G.I. #MTM2009-12740-C03-02
Communicated by: Thomas Schlumprecht
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.